Here is a list of my papers:


 

Loewner curvature (with J. Lind), preprint


 

The Loewner equation and Lipschitz graphs (with H. Tran, M. Zinsmeister), preprint


 

Backward SLE and the symmetry of the welding (with D. Zhan), submitted


 

Chordal Komatu-Loewner equation and Brownian motion with darning in multiply connected domains (with Z. Chen, M. Fukushima) , submitted


 

A note on quasiconformal maps with Hoelder continuous dilatation (with J. Gill), submitted


 

On the continuity of SLE(kappa) in kappa (with F. Johansson-Viklund, C. Wong), Prob. Th. Rel. Fields, to appear


 

Quasisymmetry and rectifiability of quasispheres (with M. Badger, J. Gill, T. Toro), Trans. AMS, to appear


 

Half-plane capacity and conformal radius (with C. Wong), Proc. AMS, to appear


 

On the Riemann surface type of random planar maps (with J. Gill), Revista Mat. Iberoamericana, 29 (2013), 1071--1090


 

Spacefilling curves and phases of the Loewner equation (with J. Lind), Indiana Univ. Math. J., to appear


 

Oded Schramm: From Circle Packing to SLE , Ann. Prob., 39 (2011), 1621-1667, and in Selected works of Oded Schramm, Volume 1, Springer, New York, 2011, 3-45


 

Collisions and Spirals of Loewner Traces (with J. Lind, D. Marshall), Duke Math. J. 154 (2010), 527-573


 

Continuity of the SLE trace in simply connected domains (with C. Garban, O. Schramm), Israel J. Math. 187 (2012), 23--36



Quasisymmetric conjugacy between quadratic dynamics and iterated function systems (with I. Eroglu, B. Solomyak), Ergodic Th. Dyn. Syst. 30 (2010), 16651684



Optimal regularity for planar mappings of finite distortion (with K. Astala, J. Gill, E. Saksman), Ann. Inst. H. Poincar Anal. Non Linaire 27 (2010), 119



Schramm-Loewner equations driven by symmetric stable processes (with Z. Chen), Comm. Math. Phys. 285 (2009), 799--824



Convergence of a variant of the Zipper algorithm for conformal mapping
(with D. Marshall), SIAM Journal on Numerical Analysis 45 (2007), 2577--2609


 

Dimension distortion of hyperbolically convex maps,  Proc. Amer. Math. Soc. 135 (2007), 1169-1173


 

Some remarks on Laplacian growth (with M. Zinsmeister), Topology Appl. 152 (2005), 2643


 

The Loewner differential equation and slit mappings (with D. Marshall), J. Amer. Math. Soc. 18 (2005), 763--778


 

Basic properties of SLE (with O. Schramm), Ann. Math. 161 (2005), 883--924


 

 

Boundary Trace of Reflecting Brownian Motions (with I. Benjamini and Z. Chen) Probab. Theory Relat. Fields, 129 (2004), 1--17.


 

Variation of the conformal radius (with M. Zinsmeister), J. Anal. Math. 92 (2004), 105--115


 

On the Theorem of Hayman and Wu, Proc. Amer. Math. Soc. 130 (2002), no. 2, 387--394


Doubling Conformal Densities (with M. Bonk and J. Heinonen), J. Reine Angew. Math. 541 (2001), 117-141


 

 

Quasicircles modulo bilipschitz maps, Revista Mat. Iberoamericana 17 (2001), 643--659


 

On Hausdorff measures and SBR measures for parabolic rational maps (with M. Denker), Internat. J. Bifur. Chaos Appl. Sci. Engrg. 9 (1999), no. 9, 1763--1769


 

Rigidity of holomorphic Collet-Eckmann repellers (with F. Przytycki), Ark. Mat. 37 (1999), no. 2, 357--371


 

Conformal metrics on the unit ball in euclidean space (with M. Bonk and P. Koskela), Proc. London Math. Soc. 77 (1998), 635-664


 

Porosity of Collet-Eckmann Julia sets (with F. Przytycki), Fund. Math. 155 (1998), 189-199


 

 

 

Bilipschitz maps and the modulus of rings, Ann. Acad. Sci. Fenn. 22 (1997), 465-474


 

The Gehring-Hayman inequality in conformal mapping (with Chr. Pommerenke), Quasiconformal mappings and analysis (Ann Arbor, MI, 1995), 309--319



Hausdorff dimension and mean porosity (with P. Koskela), Math. Annalen 309 (1997), 593-609


 

Compositions of random rational functions,  Complex Variables 29 (1996), 1-7


 

Koenigsfunctions, BMO and quasicircles (with J. Heinonen),  Duke Math. J. 78 (1995), 301-313


 

Omitted values in domains of normality (with W. Bergweiler),  Proc. Amer. Math. Soc. 123 (1995), 1857-1858


 

The Gehring-Hayman inequality for quasihyperbolic geodesics (with J. Heinonen), Math. Proc. Cambridge Phil. Soc. 114
(1993), 393-405


 

The boundary behaviour of Bloch functions,  J. Lond. Math. Soc. 48 (1993), 488-499


 

Quasilines and the Hayman-Wu theorem (with K. Astala and J. Fernandez), Indiana Univ. Math. J. 42 (1993), 1077-1100


 

On conformal welding and quasicircles, Michigan Math. J. 38 (1991), 111-116


 

Hausdorffmass und Randverhalten analytischer Funktionen, 1989, Dissertation


 

On an estimate of Makarov in conformal mapping,  Complex Variables 10 (1988), 381-386